# SDR CA151210003

- Difficulty date: December 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,738 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 5913840
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH CREW HAD A SLAT FAIL. FLIGHT DECLARED A PAN PAN WITH ATC FLIGHT LANDED AND WAS MET BY CFR. FLIGHT TAXIED TO GATE WITH NO FURTHER INCIDENT.  RESOLUTION C/O FIM 27-80-00-810-802-A AND FIM 27-83-00-810-814-A. REPLACED RT SLAT POSITION SENSOR UNIT IAW AMM 27-83-06. OP TEST C/O SERVICEABLE.
